# SDR 96ZZZM191

- Difficulty date: December 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47137
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING OP-15, FOUND A TWO INCH CRACK IN FUSELAGE SKIN, FORWARD OF FIRST OFFICERS WIPER BLADE POST.  REPAIRED PER ARA 10023.  (M)
